Red Hot researchers spice up Chilli ME Challenge — Live!
Watch renowned researchers Drs. Ian Lipkin and Mady Hornig take the Chilli ME Challenge, LIVE from New York by webcast this coming Wednesday, 1st July at 1 p.m. EST.
Discuss the article on the Forums.

Thyroid again or intolerance to the med

Discussion in 'Thyroid Dysfunction' started by Carrigon, Jul 23, 2011.

  1. Carrigon

    Carrigon Senior Member

    PA, USA
    I'm getting severe leg and lower back cramping, and we're talking SEVERE to where I've wanted to go to the ER all week. Dizziness, heart problems. Starting to wonder if it's the levothyroxine junk I'm on or just the Hashimoto's. Like I don't know if I need the med upped or if I simply need to get off the crap. I just don't know anymore. I've been freezing cold for two whole months. I can't get warm. And it's been like a hundred degrees out here and I'm always freezing. I'm on 75mg of levothyroxine. All these symptoms can be from the drug itself. But alternately, they can be from the Hashimoto's. So I'm totally confused on what really needs to be done. The last time I had cramps, she upped the dose and it got better. But it's back worse than ever now. I can't function at all from the pain. It gets a bit better with lots of multivitamin/minerals, but still have it, still feel awful. I have the chills right now. Freezing. She checked my thyroid about a month ago, the level was in the 1.3 range. That's not very high. I don't know why I feel so incredibly bad like this. Can it be the drug itself?

See more popular forum discussions.

Share This Page